Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 6, Pages 1271–1274 (Mi dan30260)  

MATHEMATICS

Classification of irreducible transitive differential groups

I. L. Kantor

Ussuriisk State Pedagogical Institute

Full text: PDF file (491 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 25.04.1964

Citation: I. L. Kantor, “Classification of irreducible transitive differential groups”, Dokl. Akad. Nauk SSSR, 158:6 (1964), 1271–1274

Citation in format AMSBIB
\Bibitem{Kan64}
\by I.~L.~Kantor
\paper Classification of irreducible transitive differential groups
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 6
\pages 1271--1274
\mathnet{http://mi.mathnet.ru/dan30260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0175941}
\zmath{https://zbmath.org/?q=an:0286.17011}


Linking options:
  • http://mi.mathnet.ru/eng/dan30260
  • http://mi.mathnet.ru/eng/dan/v158/i6/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:101
    Full text:63

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021